# SDR IPXA2020013105574

- Difficulty date: January 10, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: NRC6743501C
- Part serial: 95720016
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING I/B AILERON ATTACH LUGS FOR ACTUATOR ARE GOUGED.REPAIRED GOUGED LT WING I/B AILERON ATTACH LUGS FOR ACTUATOR IAW VT-SAA EA 011-2710-01-7997 IR AND UPS EO MD11-5750-75251-A. (MINOR)
